# SDR AUS20010463

- Difficulty date: May 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Bolt
- Part number: AS21515
- Condition: Wrong Part
- Location: Flow Indicator
- Component: Fuel Flow Ind, Rroyce, R211524D419
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FUEL FLOW TRANSMITTER INLET GASKET LEAKING. LOOSEBOLTS RETIGHTENED BUT THE LEAK CONTINUED. FURTHER INVESTIGATION FOUND THAT THE MOUNTING BOLTS WERE PNO AS21515 INSTEAD OF THE CORRECT PNO AS21514. FITMENT OF THE INCORRECT BOLTS HAD DAMAGED THE THREADS IN THE TRANSMITTER REQUIRING REPLACEMENT. UNAPPROVEDPART. PERSONNEL/MAINTENANCE ERROR.
